Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Future stability of the Einstein-non-linear scalar field system
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.).ORCID-id: 0000-0001-9383-0748
2008 (engelsk)Inngår i: Inventiones Mathematicae, ISSN 0020-9910, E-ISSN 1432-1297, Vol. 173, nr 1, s. 123-208Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We consider the question of future global non-linear stability in the case of Einstein's equations coupled to a non-linear scalar field. The class of potentials V to which our results apply is defined by the conditions V(0)> 0, V'(0)=0 and V ''(0)> 0. Thus Einstein's equations with a positive cosmological constant represents a special case, obtained by demanding that the scalar field be zero. In that context, there are stability results due to Helmut Friedrich, the methods of which are, however, not so easy to adapt to the presence of matter. The goal of the present paper is to develop methods that are more easily adaptable. Due to the extreme nature of the causal structure in models of this type, it is possible to prove a stability result which only makes local assumptions concerning the initial data and yields global conclusions in time. To be more specific, we make assumptions in a set of the form B4r(0) (p) for some r(0)> 0 on the initial hypersurface, and obtain the conclusion that all causal geodesics in the maximal globally hyperbolic development that start in Br-0 (p) are future complete. Furthermore, we derive expansions for the unknowns in a set that contains the future of Br-0 (p). The advantage of such a result is that it can be applied regardless of the global topology of the initial hypersurface. As an application, we prove future global non-linear stability of a large class of spatially locally homogeneous spacetimes with compact spatial topology.

sted, utgiver, år, opplag, sider
2008. Vol. 173, nr 1, s. 123-208
Emneord [en]
homogeneous cosmological models, asymptotic-behavior, cauchy, hypersurfaces, global existence, time functions, equations, 3-manifolds, expansions, relativity, spacetimes
Identifikatorer
URN: urn:nbn:se:kth:diva-17548DOI: 10.1007/s00222-008-0117-yISI: 000256085400004Scopus ID: 2-s2.0-44349189713OAI: oai:DiVA.org:kth-17548DiVA, id: diva2:335592
Merknad
QC 20100525Tilgjengelig fra: 2010-08-05 Laget: 2010-08-05 Sist oppdatert: 2017-12-12bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Ringström, Hans

Søk i DiVA

Av forfatter/redaktør
Ringström, Hans
Av organisasjonen
I samme tidsskrift
Inventiones Mathematicae

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 53 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf